TU Darmstadt / ULB / TUbiblio

Optimal Boundary Control of Hyperbolic Balance Laws with State Constraints

Schmitt, Johann M. ; Ulbrich, Stefan (2021):
Optimal Boundary Control of Hyperbolic Balance Laws with State Constraints.
In: SIAM Journal on Control and Optimization, 59 (2), pp. 1341-1369. SIAM, ISSN 0363-0129,
DOI: 10.1137/19M129797X,
[Article]

Item Type: Article
Erschienen: 2021
Creators: Schmitt, Johann M. ; Ulbrich, Stefan
Title: Optimal Boundary Control of Hyperbolic Balance Laws with State Constraints
Language: English
Journal or Publication Title: SIAM Journal on Control and Optimization
Journal Volume: 59
Issue Number: 2
Publisher: SIAM
Divisions: DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 1194: Interaction between Transport and Wetting Processes
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 1194: Interaction between Transport and Wetting Processes > Research Area B: Modeling and Simulation
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 1194: Interaction between Transport and Wetting Processes > Research Area B: Modeling and Simulation > B04: Simulation based Optimization and Optimal Design of Experiments for Wetting Phenomena
04 Department of Mathematics
04 Department of Mathematics > Optimization
04 Department of Mathematics > Optimization > Nonlinear Optimization
TU-Projects: DFG|TRR154|A02 Ulbrich
Date Deposited: 27 May 2021 07:44
DOI: 10.1137/19M129797X
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details